| Catalog Number |
367921 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® sodium fluoride/potassium oxalate 5mg/4mg, the tubes are underfilled.There was no health impact or consequence reported.
Additional Manufacturer Narrative
Investigation summary: bd received 1 photo for investigation, which shows an unused tube in a tray alongside other unused tubes.Additionally, 100 retained samples were visually inspected, with no issues observed.Functional tests were conducted on 10 retained samples, and all tubes met the specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description